• Sarv Punj posted an update 1 year, 8 months ago

    Friends, as I have reported in my previous posts, my wife is on Nintedanib 150mg bid + Pirfenidone 400mg TDS and Omnacortil titrated to 20 mg od for the last over one month. Till now she did not feel much difference in her general disposition. Instead for the last week or so she got multiple blisters in her tongue which made it difficult for her to eat any food. We tried lot of medication for that but the blisters won’t heal . We thought it could be Nintedanib and last 2 days she did not take this drug and the tongue area seems to be improving. Now my wife refuses to restart Nintedanib.
    I would seek the opinion of the knowledgeable members on this. Further, I would also like to know which of the two main medicines viz Pirfenidone and Nintedanib taken alone have given better results.

    • In continuation of my post above, I want to add that I am not really convinced as to why Nintedanib 150 mg bid can not be replaced by Nintedanib 100 mg three times a day , since the total dosage for the day remains 300mg and better distributed over the day in 3 doses of 100 mg each.

    • Hello Sarv, both of the medicines are anti-fibrotic medicines. Technically they operate in the same manner but they each have their own set of side effects. They were both approved in October of 2014. I chose the Nintedanib (Ofev) because this I thought the possible side effects better suited my lifestyle. The Esbriet has sensitivity to the sun and I do like being outside. Pleas ask your doctor if you can try the Esbriet, many patients try both. I hope your wife feels better. Tongue issues are not pleasant. Take care, Mark.

      • Thanks Mark. As I said before my wife was on both OFev and Esbriet concurrently but since she has been feeling very low for the last 3-4 days , the first reaction was that the only change in medication is addition of Ofev which could have caused this indisposition and she stopped OFev.I called her Pulmonologist who has advised to stop both OFev and Esbriet temporarily and restart when she feels better. His thought is that such phases of feeling low do happen as a side effect of these medicines..

        • Sorry about that Sarv. I must have mis read your comment. Hopefully they can get the chemistry aspect correct and get your wife feeling better. Take care, Mark.

          • No worry Mark. I have ordered Kidney and Lever Function tests today which might be helpful in deciphering her problem. Thanks.

            • Hell Sarv, I hope everything turns out good and they are able to diagnose what is causing her discomfort. Take care, Mark.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account